I have mild chondromalacia but a lot of pain. I have had 2 supartz injections with 3 more to go. For the last two days, pain (more of an constant ache) has been radiating down my shin and making my foot feel weird (makes me constantly want to rotate my ankle). I feel this more in one leg than the other. Will this get worse with the next few shots? Don't know if I should get the next three shots???View Thread
Dont know if you will see this. I was wondering how long the pain lasted that you mentioned radiating down your shinbone?. I've had two out of five Supartz shots and I am experiencing that now. Don't know whether I should proceed with number 3, 4 and five. Thank you for replying.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.